# SDR AMWA001558

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59YV
- Make and model: Beech 1900D
- Aircraft serial: UE59
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: P-3 Line
- Part number: 3033260
- Condition: Broken
- Location: Rt Engine
- Part time: 13,648 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 5648 - DIVERTED TO ICT EN ROUTE TO MCI FROM DDC WHEN THE RIGHT ENGINE N1 WENT TO 55 PERCENT.  THE CREW SHUT DOWN THE ENGINE AND DECLARED EMERGENCY.  AIRCRAFT LANDED IN ICT WITHOUT INCIDENT.  ICT MAINTENANCE REPLACED THE RIGHT ENGINE P-3 LINE FROM TEH FCU TO THE P-3 FILTER.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER INCIDENT.  (M)
